# SDR SIMA201121703

- Difficulty date: July 31, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 19,720 hours, 17,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM CORRODED AT CROSSBEAM AT FRAME.  REPAIRED LEFT OMEGA BEAM AT FR 25 IAW SRM 53-00-10.
